Trace and determinant inequalities for Hadamard Products


Creative Commons License

Özel M.

International Journal of the Physcal Sciences, vol.7, no.1, pp.1-4, 2012 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2012
  • Journal Name: International Journal of the Physcal Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.1-4
  • Dokuz Eylül University Affiliated: Yes

Abstract

ABSTRACT

In this paper, several inequalities involving positive integer powers of the Hadamard product of two

matrices are presented. Firstly, a new upper bound for the product of their determinants and an

inequality that relates the trace of the power of the Hadamard product of two matrices are given. Also,

an alternative proof of the theorem established by Ulukok and Turkmen (2010) was given on the

Frobenius norm of the power of the Hadamard product of two nonnegative matrices.

Key words: Hadamard product, trace inequalities, matrix norm.